Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The $ L\sp{p}$ modulus of continuity and Fourier series of Lipschitz functions


Author: C. J. Neugebauer
Journal: Proc. Amer. Math. Soc. 64 (1977), 71-76
MSC: Primary 42A32
DOI: https://doi.org/10.1090/S0002-9939-1977-0467144-7
MathSciNet review: 0467144
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper deals with certain inequalities about the $ {L^p}$ modulus of continuity, and some properties of the Fourier coefficients of functions in the Lipschitz spaces $ \Lambda _\sigma ^{pq}$. The inequalities are similar to those recently obtained by Garsia.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42A32

Retrieve articles in all journals with MSC: 42A32


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0467144-7
Keywords: $ {L^p}$ modulus of continuity, Lipschitz spaces, Fourier series
Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society